# SDR UIEA2018030600345

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,903 hours, 23,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100022703
- Part serial: NSN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 37J, 32C, FWD OF 19D, EMERGENCY LIGHT LENSES ARE MISSING.  REPLACED EMERGENCY LIGHTS LENSES IAW MM 33-53-00.
